# SDR USAA920080998

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 25,538 hours, 30,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CORROSION ON CABIN FLOORBEAM, BS 365, RBL 5 - RBL 15, WL 208.  REPAIRED CABIN FLOORBEAM, BS 365, RBL 5 - RBL 15, WL 208 IAW B757 SRM 53-00-51.
